# SDR UALA2009110903489

- Difficulty date: November 8, 2009
- Submitted: November 30, 2009
- Operation: Air carrier
- Aircraft: N223UA
- Make and model: Boeing 777222
- Aircraft serial: 30224
- Aircraft time: 34,249 hours, 4,281 cycles
- Engine: Pwa PW40903
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 8102044
- Part serial: 151
- Condition: Failed
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PACK FCV R STATUS MESSAGE DISPLAYED. POSSIBLE BAD UPPER FCV. REPLACED RT UPPER FLOW CONTROL VALVE.
